# SDR IPXA2024021287243

- Difficulty date: January 16, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E PANEL322 AL EXTERNAL MIDDLE CTR COMPOSITE DAMAGED . 89-168 PANEL WAS DOCUMENTED FOR REMOVAL ON TWO NRC'S. PANEL WILL BE REINSTALLED ON NRC T#F18E003S5ZL / 6100408536.
